Alert archive / Alabama / Special Weather Statements in 2012

Special Weather Statement, NWS Birmingham, AL

May 6, 2012Cherokee County, Alabama

NWS Birmingham, AL issued this special weather statement at May 6, 2012, 6:01 PM CDT for Cherokee County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2012, 6:01 PM CDT (23:01 UTC)
Expired
May 6, 2012, 6:45 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL

County Cherokee County, AL

The radar

The Atlanta radar (KFFC), 102 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1435 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WWUS84 KBMX 062301
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT SUN MAY 6 2012

ALZ020-021-062345-
CHEROKEE AL-CLEBURNE AL-
601 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE AND
SOUTHEASTERN CHEROKEE COUNTIES UNTIL 645 PM CDT...

AT 558 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES EAST OF PLEASANT GAP...OR 8 MILES SOUTHEAST OF
FORNEY...MOVING SOUTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BORDEN SPRINGS...


&&

LAT...LON 3389 8552 3403 8546 3402 8540 3385 8537
      3385 8538
TIME...MOT...LOC 2302Z 006DEG 4KT 3397 8540

$$

GRANTHAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at May 6, 3:37 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 6, 3:37 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
337 PM CDT SUN MAY 6 2012

.DISCUSSION...

SHORT TERM...THIS AFTERNOON AND TONIGHT

MOST OF THE STORMS FROM EARLIER TODAY HAVE PUSHED SOUTH OF THE
FORECAST AREA ALONG AN OUTFLOW BOUNDARIES. A FEW BOUNDARIES STILL
EXIST FROM PREVIOUS CONVECTION AND HAVE INITIATED A COUPLE OF STORMS
ACROSS MONTGOMERY AND BULLOCK COUNTIES. CLEARING HAS OCCURRED BEHIND THE
CONVECTION MAINLY NORTH OF A LINE FROM LIVINGSTON TO CLANTON TO
ROANOKE. HOWEVER...WEAK CONVECTIVE INHIBITION IS IN PLACE ACROSS
AREAS CURRENTLY WITH SUN. QUESTIONS STILL REMAIN ABOUT REDEVELOPMENT
LATER THIS AFTERNOON. ANY REDEVELOPMENT SHOULD REMAIN SCATTERED WITH
PULSE SEVERE STORMS POSSIBLE WITH DAYTIME HEATING THIS AFTERNOON. A
FEW SHOWERS AND STORMS HAVE ALREADY BEGUN TO REDEVELOP ACROSS THE
TENNESSEE VALLEY. VISIBLE SATELLITE SHOWS A LIMITED AMOUNT OF CU
ACROSS CENTRAL ALABAMA. THEREFORE...ADDITIONAL CONVECTION MAY REMAIN
RATHER ISOLATED. THE MAIN THREATS FROM ANY STORMS THAT FORM WILL BE
LARGE HAIL AND DAMAGING WINDS. A FEW OF THESE SHOWERS AND
THUNDERSTORMS COULD PERSIST INTO THE OVERNIGHT HOURS BUT SHOULD
WEAKEN SHORTLY AFTER SUNSET DUE TO THE LOSS OF DAYTIME HEATING.

MA

PREVIOUS LONG TERM DISCUSSION...MONDAY THROUGH SATURDAY

INTO MONDAY...AGAIN THINKING HAS CHANGED ONLY A LITTLE. OUR PATTERN
IS CHANGING...WITH TODAY'S SHORTWAVE ENERGY MOVING TO THE SE AND
AWAY. ANOTHER SMALL RIPPLE SHOULD MOVE THROUGH DURING THE DAY ACROSS
N AL...BUT WEAKER THAN TODAY. OVERALL MOISTURE WILL INCREASE AS WE
MOVE THROUGH MONDAY AHEAD OF OUR NEXT APPROACHING FRONTAL SYSTEM. BY
MONDAY NIGHT...THIS SYSTEM WILL HAVE PUSHED SE ACROSS THE C U.S.
INTO W TN/AR...A TAD SLOWER THAN YESTERDAY'S RUN. ALTHOUGH MOST OF
THE STRONGER ACTIVITY ASSOCIATED WITH THE FRONT SHOULD BE FURTHER N
CLOSER TO THE SURFACE LOW AS IT MOVES ACROSS THE OHIO VALLEY...SOME
POSSIBLE STRONG CONVECTION ASSOCIATED WITH LINE COULD AFFECT THE NW
COUNTIES AS EARLY AS TUES PRE DAWN HOURS DEPENDING ON TIMING. THE
BULK OF THE FRONT SHOULD MOVE THROUGH LATE TUESDAY INTO
WEDNESDAY...AGAIN SLIGHTLY SLOWER THAN YESTERDAY. SEVERE RISK AT
THIS TIME CONTINUES TO BE ON THE LOW END WITH THE MAIN ENERGY WELL
TO OUR NE AS THE FRONT MOVES THROUGH.

MODELS CONTINUE TO HAVE PRECIP ENDING LATE IN THE DAY WED INTO WED
EVENING SE WITH THE PASSAGE OF THE UPPER TROUGH FOLLOWING THE
FRONT WHICH SHOULD USHER IN SOME DRIER AND COOLER AIR INTO THE
AREA.

AS FOR RE-ENTRY OF RAIN CHANCES FOR NEXT WEEKEND. MODELS ALTHOUGH
NOT ENTIRELY IN AGREEMENT...BUT ARE BOTH AGREEING WITH A SLIGHTLY
SLOWER ARRIVAL OF THE UPPER LOW ACROSS THE SOUTHERN U.S. AND
THUS ONLY LOW POPS S AT THIS TIME FOR THE WEEKEND. HOWEVER...POPS
FOR NEXT WEEKEND ARE NOT ONLY DEPENDENT ON TIMING OF THE LOW BUT
HOW FAR S THE EVENTUAL TRACK IS AS TO WHETHER OR NOT SIGNIFICANT
OR INCONSEQUENTIAL RAIN OCCURS.

MNK

&&

.AVIATION...
18Z TAF DISCUSSION.

THUNDERSTORMS HAVE PUSHED BY MOST TERMINALS THIS AFTERNOON. IT
APPEARS THE BEST CHANCE OF ADDITIONAL ACTIVITY WILL BE NEAR
TOI...BUT DID NOT MENTION ANYTHING AT THIS TIME. THE ATMOSPHERE
BEHIND THE OUTFLOW HAS STABILIZED IN THE LOWER LEVELS BUT WILL
QUICKLY REBOUND LATE THIS AFTERNOON. WILL MONITOR CLOSELY FOR
ADDITIONAL THUNDERSTORMS AFTER 21Z FOR POSSIBLE INCLUSION LATER.
OTHERWISE...VFR CONDITIONS THROUGH 06Z OUTSIDE THE RAIN AREAS. KEPT
THE CEILINGS VFR OVERNIGHT WITH VIS DROPPING INTO MVFR TOWARD 11Z.
WILL REEVALUATE THE POTENTIAL LOWER CLOUDS AND FOG ON THE NEXT
PACKAGE.

75

NOTE***THE NATIONAL WEATHER SERVICE IS ISSUING SEASONAL TERMINAL
FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA. THE FORECASTS WILL LAST THROUGH AT LEAST THE
9TH OF MAY. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...KASN
TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     63  81  63  82  62 /  30  40  60  70  40
ANNISTON    65  81  64  82  62 /  30  40  60  70  40
BIRMINGHAM  65  84  65  83  62 /  20  40  60  60  40
TUSCALOOSA  66  87  65  85  63 /  20  40  60  60  40
CALERA      65  84  65  83  64 /  30  40  60  70  40
AUBURN      66  82  64  84  64 /  30  40  40  70  40
MONTGOMERY  66  85  65  85  66 /  30  40  50  70  40
TROY        66  84  65  85  65 /  30  40  40  70  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 6, 5:24 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
524 PM CDT SUN MAY 6 2012

ALZ011>015-017>050-071845-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
524 PM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THERE IS A THREAT OF ISOLATED SEVERE THUNDERSTORMS THIS
EVENING...WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THERE IS
NOT A THREAT FOR TORNADO ACTIVITY. THE INITIAL COMPLEX OF STORMS
HAVE MOVED SOUTH OF THE AREA...BUT WITH PEAK HEATING AND AN UNSTABLE
AIRMASS...ADDITIONAL STORMS HAVE BEGUN TO DEVELOP IN NORTHERN
ALABAMA. THESE STORMS WILL LIKELY IMPACT THE NORTHERN HALF OF
CENTRAL ALABAMA THROUGH AT LEAST 10 PM. THE MAIN AREA FOR POTENTIAL
SEVERE WEATHER WILL GENERALLY BE NORTH OF A VERNON...TO
CHELSEA...TO WEDOWEE LINE. WILL NEED TO KEEP AN EYE ON ANY
ADDITIONAL DEVELOPMENT TO OUR NORTH FOR ACTIVITY DURING THE
OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A THREAT OF ADDITIONAL SEVERE THUNDERSTORMS...WITH DAMAGING
WINDS AND LARGE HAIL...FROM MONDAY AFTERNOON THROUGH TUESDAY...AS A
COLD FRONT APPROACHES AND SLOWLY MOVES THROUGH THE STATE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS EVENING...AND AGAIN MONDAY AFTERNOON THROUGH TUESDAY...DUE TO
THE SEVERE THUNDERSTORM THREAT.

In the hours before

Special weather statement, May 6, 5:01 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CDT SUN MAY 6 2012

ALZ014-015-062245-
WALKER AL-WINSTON AL-
501 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WINSTON AND NORTHERN
WALKER COUNTIES UNTIL 545 PM CDT...

AT 457 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MCDOWELL CAMP GROUNDS...OR 10 MILES SOUTHWEST OF
ARLEY...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN WALKER AND EXTREME SOUTHERN
WINSTON COUNTIES.

&&

LAT...LON 3398 8720 3391 8734 3403 8742 3407 8735
TIME...MOT...LOC 2201Z 330DEG 3KT 3400 8735

GRANTHAM
Special weather statement, May 6, 5:24 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
524 PM CDT SUN MAY 6 2012

ALZ025-062315-
SHELBY AL-
524 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY COUNTY UNTIL 615
PM CDT...

AT 523 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CHELSEA...MOVING SOUTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL SHELBY COUNTY.

&&

LAT...LON 3321 8648 3316 8673 3338 8676 3341 8654
TIME...MOT...LOC 2224Z 350DEG 3KT 3330 8662

GRANTHAM
Special weather statement, May 6, 5:26 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT SUN MAY 6 2012

ALZ024-025-062315-
JEFFERSON AL-SHELBY AL-
526 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY AND SOUTHERN
JEFFERSON COUNTIES UNTIL 615 PM CDT...

AT 523 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR VESTAVIA HILLS...MOVING SOUTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HOOVER...
  PELHAM...
  HELENA...
  CHELSEA...
  ALABASTER...

&&

LAT...LON 3327 8660 3323 8689 3348 8690 3351 8669
TIME...MOT...LOC 2226Z 350DEG 3KT 3341 8678

GRANTHAM
Special weather statement, May 6, 5:36 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT SUN MAY 6 2012

ALZ011-014-062315-
MARION AL-WINSTON AL-
536 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WINSTON AND
NORTHEASTERN MARION COUNTIES UNTIL 615 PM CDT...

AT 535 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HALEYVILLE...MOVING SOUTH AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HALEYVILLE...
  NEEDMORE...
  LAKE BUTTAHATCHEE...
  DELMAR...
  WEISS...

&&

LAT...LON 3412 8747 3408 8771 3430 8773 3431 8761
      3431 8756
TIME...MOT...LOC 2237Z 348DEG 12KT 3425 8763

GRANTHAM
Local storm report, May 6, 5:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             2 WNW HALEYVILLE        34.25N 87.65W
05/06/2012  E1.00 INCH       MARION             AL   CO-OP OBSERVER

            LARGE TREE DOWN ON A FENCE AS WELL.

0550 PM     TSTM WND GST     HALEYVILLE              34.24N 87.62W
05/06/2012  E60.00 MPH       WINSTON            AL   AMATEUR RADIO

            WINDS WERE ESTIMATED AT OR JUST GREATER THAN 60 MPH FOR
            ABOUT ONE MINUTE.

&&

16
Special weather statement, May 6, 6:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT SUN MAY 6 2012

ALZ020-021-062345-
CHEROKEE AL-CLEBURNE AL-
601 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE AND
SOUTHEASTERN CHEROKEE COUNTIES UNTIL 645 PM CDT...

AT 558 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES EAST OF PLEASANT GAP...OR 8 MILES SOUTHEAST OF
FORNEY...MOVING SOUTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BORDEN SPRINGS...

&&

LAT...LON 3389 8552 3403 8546 3402 8540 3385 8537
      3385 8538
TIME...MOT...LOC 2302Z 006DEG 4KT 3397 8540

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:00 PM CDTSpecial Weather StatementBMXCalhoun45 min
May 5, 7:06 PM CDTSevere Thunderstorm WarningBMXCalhoun39 min
May 5, 7:38 PM CDTSpecial Weather StatementBMXRandolph52 min
May 6, 4:17 AM CDTSpecial Weather StatementBMXCalhoun, Etowah58 min
May 6, 5:33 AM CDTSpecial Weather StatementBMXCalhoun, Etowah57 min
May 6, 6:14 AM CDTSpecial Weather StatementBMXSt. Clair46 min
May 6, 6:20 AM CDTSpecial Weather StatementBMXTalladega55 min
May 6, 6:48 AM CDTSevere Thunderstorm WarningBMXClay, St. Clair, Talladega42 min
May 6, 6:53 AM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph20 min
May 6, 7:29 AM CDTSpecial Weather StatementBMXClay, Randolph, Talladega31 min
May 6, 7:47 AM CDTSpecial Weather StatementBMXSt. Clair43 min
May 6, 8:33 AM CDTSpecial Weather StatementBMXShelby42 min
May 6, 9:04 AM CDTSpecial Weather StatementBMXRandolph41 min
May 6, 9:13 AM CDTSpecial Weather StatementBMXChilton47 min
May 6, 9:28 AM CDTSevere Thunderstorm WarningBMXChambers, Randolph32 min
May 6, 10:01 AM CDTSpecial Weather StatementBMXBibb44 min
May 6, 10:05 AM CDTSpecial Weather StatementBMXAutauga40 min
May 6, 10:16 AM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes29 min
May 6, 10:25 AM CDTSpecial Weather StatementBMXDallas50 min
May 6, 10:50 AM CDTSpecial Weather StatementBMXPerry40 min
May 6, 11:01 AM CDTSpecial Weather StatementBMXLowndes44 min
May 6, 11:25 AM CDTSpecial Weather StatementBMXPike50 min
May 6, 11:38 AM CDTSpecial Weather StatementBMXLowndes52 min
May 6, 11:48 AM CDTSevere Thunderstorm WarningBMXDallas27 min
May 6, 12:09 PM CDTSpecial Weather StatementBMXRussell36 min
May 6, 12:15 PM CDTSpecial Weather StatementBMXPike30 min
May 6, 12:27 PM CDTSevere Thunderstorm WarningBMXBarbour, Pike33 min
May 6, 12:41 PM CDTSpecial Weather StatementBMXMarengo49 min
May 6, 12:44 PM CDTSpecial Weather StatementBMXBarbour46 min
May 6, 12:56 PM CDTSevere Thunderstorm WarningBMXPike34 min
May 6, 12:57 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell48 min
May 6, 1:27 PM CDTSevere Thunderstorm WarningBMXBarbour33 min
May 6, 1:33 PM CDTSpecial Weather StatementBMXMarengo42 min
May 6, 2:11 PM CDTSpecial Weather StatementBMXMarengo49 min
May 6, 3:08 PM CDTSevere Thunderstorm WarningBMXBullock, Montgomery37 min
May 6, 3:43 PM CDTSevere Thunderstorm WarningBMXMontgomery32 min
May 6, 4:15 PM CDTSpecial Weather StatementBMXMontgomery45 min
May 6, 5:01 PM CDTSpecial Weather StatementBMXWinston44 min
May 6, 5:24 PM CDTSpecial Weather StatementBMXShelby51 min
May 6, 5:26 PM CDTSpecial Weather StatementBMXShelby49 min
May 6, 5:36 PM CDTSpecial Weather StatementBMXWinston39 min
May 6, 5:45 PM CDTSevere Thunderstorm WarningBMXMarion, Winston45 min
May 6, 5:46 PM CDTSevere Thunderstorm WarningBMXWalker, Winston44 min
May 6, 5:48 PM CDTSevere Thunderstorm WarningBMXJefferson42 min
May 6, 6:26 PM CDTAreal Flood AdvisoryBMXWalker, Winston3 hr
May 6, 6:28 PM CDTSpecial Weather StatementBMXWalker, Winston47 min
May 6, 6:29 PM CDTSpecial Weather StatementBMXJefferson46 min
May 6, 6:35 PM CDTSpecial Weather StatementBMXLamar40 min
May 6, 6:43 PM CDTSevere Thunderstorm WarningBMXWalker, Winston47 min
May 6, 6:45 PM CDTSpecial Weather StatementBMXCleburne45 min
May 6, 6:51 PM CDTSevere Thunderstorm WarningBMXLamar39 min

Nearby

Special Weather Statements in Alabama, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.